# SDR G4XA7212009N794

- Difficulty date: July 21, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N794MH
- Make and model: Gulstm GIV
- Aircraft serial: 1079
- Aircraft time: 8,941 hours, 4,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED WING VISUAL INSPECTION PEELING PAINT AND CORROSION WHITE POWDER WAS SEEN AT THE MATING AREA OF THE OUTBOARD LT WING TRAILING EDGE BOX WHERE THE BOX ATTACHES TO THE WING.  THIS AREA IS JUST OUTBOARD OF THE LEFT AILERON.  HALFWAY OUTBOARD ON THE TOP SURFACE OF THE WING IS WHERE PEELING PAINT AND WHITE POWDER WAS DISCOVERED WHERE SEALANT IS APPLIED BETWEEN WING AND TRAILING EDGE MATING SURFACE.
